# SDR FDEA202503280511

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,320 hours, 19,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STATION 1005 X = -27.5 FOUND CROWN WORN. MAIN DECK - AT SEAT TRACK STATION 1005, X = - 27.5 WORN CROWN EVALUATED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. WORN   CROWN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 989 TO   STATION 1029, X = - 27.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
